About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 562140, 13 pages
http://dx.doi.org/10.1155/2013/562140
Research Article

Numerical Solution of the Fractional Partial Differential Equations by the Two-Dimensional Fractional-Order Legendre Functions

College of Computer, National University of Defense Technology, Changsha 410073, China

Received 13 May 2013; Revised 8 September 2013; Accepted 8 September 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ali H. Bhrawy, Yahia A. Alhamed, Dumitru Baleanu, and Abdulrahim A. Al-Zahrani, “New spectral techniques for systems of fractional differential equations using fractional-order generalized Laguerre orthogonal functions,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1137–1157, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, A. S. Alofi, and R. A. Van Gorder, “An Efficient Collocation Method for a Class of Boundary Value Problems Arising in Mathematical Physics and Geometry,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and M. A. Alghamdi, “A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Abdulrahim AlZahrani, Dumitru Baleanu, and Yahia Alhamed, “A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • B. A. Jacobs, and C. Harley, “Two Hybrid Methods for Solving Two-Dimensional Linear Time-Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar